# SDR ASAA2015092213213

- Difficulty date: September 22, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,970 hours, 10,609 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 7827000, FOUND ECONOMIC FAULT CODE NR 73-11371 FOR ENGINE NR 1, UPPER EGT SECTORS READING HIGH,  9-22-2015 LEGS -0 AND 1.  ACFT GROUNDED. ON DEFERRAL.
